# SDR C2XA01BT113

- Difficulty date: June 6, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 5,400 hours, 3,632 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: MS3470L1412P
- Part serial: NSN
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR--CO4228, CREW REPORTED BURNING SMELL COMING FROM COFFEE POT.....MAINTENANCE REMOVED AND REPLACED COFFEE POT RECEPTACLE IAW EMB145 MM #25-31-00....OPS. CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
